# SDR C1HA200697015

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 59,506 hours, 24,544 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF COCKPIT BULKHEAD CORRODED BS 303 LBL 15-45.  REMOVED AND REPLACED LOWER WEB SECTION OF AFT SIDE OF COCKPIT BULKHEAD IAW SRM 53-10-2 AND 51-20-4.
